default-icon
Erectile dysfunction
I don't get proper erection. So for me its difficult to penetrate while doing intercourse. I also ejaculate within a minute or less. So whenever I do sex I take vaigra to last long on bed and to have proper intercourse. But after taking vaigra i feel headache. Is it normal? Does vaigra have any side effects?
280 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Prashant Satardekar
Homeopath 14 yrs exp Mumbai
friend have patience .vigara is medicine which has many adverse effects. so have foreplay...enjoy those movements dont be like corporate employe by setting target for those movements.you need to have balance diet .be relax.may use squeeze technique.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.